# SDR QXEA9801413

- Difficulty date: September 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N491US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11156
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Frame 7805-8305
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - STRINGER 37 IS CRACKED AND CORRODED IN TWO PLACES BETWEEN FRAME 7805 AND 8305.  REPAIRED IAW FOKKER SRM 53-02-05, PAGE 3, FIGURE 1.
